Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 25, Number 3
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Oscillation of solutions of certain ordinary differential equations of $n\textrm {th}$ order
Gerald H. Ryder and David V. V. Wend PDF
Proc. Amer. Math. Soc. 25 (1970), 463-469
Tensor products of Banach algebras. II
Bernard R. Gelbaum PDF
Proc. Amer. Math. Soc. 25 (1970), 470-474
Maximal two-sided ideals in tensor products of Banach algebras
Kjeld B. Laursen PDF
Proc. Amer. Math. Soc. 25 (1970), 475-480
On regular matrices that induce the Gibbs phenomenon
Joaquin Bustoz PDF
Proc. Amer. Math. Soc. 25 (1970), 481-487
Analyticity and quasi-analyticity for one-parameter semigroups
J. W. Neuberger PDF
Proc. Amer. Math. Soc. 25 (1970), 488-494
A characterization of holomorphic semigroups
Tosio Kato PDF
Proc. Amer. Math. Soc. 25 (1970), 495-498
Regularity of semigroup rings
Julian Weissglass PDF
Proc. Amer. Math. Soc. 25 (1970), 499-503
On the solution of linear functional equations by averaging iteration.
W. G. Dotson PDF
Proc. Amer. Math. Soc. 25 (1970), 504-506
The number of permutational products of two finite groups
Norman R. Reilly PDF
Proc. Amer. Math. Soc. 25 (1970), 507-509
Units in modular group rings
D. B. Coleman and D. S. Passman PDF
Proc. Amer. Math. Soc. 25 (1970), 510-512
On the homotopy theory of simplicial Lie algebras
Stewart B. Priddy PDF
Proc. Amer. Math. Soc. 25 (1970), 513-517
Not all semiregular Urysohn-closed spaces are Katětov-Urysohn
Jack R. Porter PDF
Proc. Amer. Math. Soc. 25 (1970), 518-520
Some asymptotic theorems for abstract differential equations
S. Zaidman PDF
Proc. Amer. Math. Soc. 25 (1970), 521-525
Jordan automorphisms on a semisimple Banach algebra
A. M. Sinclair PDF
Proc. Amer. Math. Soc. 25 (1970), 526-528
The Arens product and duality in $B^{\ast }$-algebras
B. J. Tomiuk and Pak-ken Wong PDF
Proc. Amer. Math. Soc. 25 (1970), 529-535
Analyticity and continuation of certain functions of two complex variables
Carl H. Fitzgerald PDF
Proc. Amer. Math. Soc. 25 (1970), 536-540
Locally compact spaces of measures
Norman Y. Luther PDF
Proc. Amer. Math. Soc. 25 (1970), 541-547
Extending homeomorphisms in compactification of Fréchet spaces
Raymond Y. T. Wong PDF
Proc. Amer. Math. Soc. 25 (1970), 548-550
Uniform spaces of countable type
Giovanni Vidossich PDF
Proc. Amer. Math. Soc. 25 (1970), 551-553
On a transformation of bilateral series with applications
George E. Andrews PDF
Proc. Amer. Math. Soc. 25 (1970), 554-558
Rings of polynomials
A. Evyatar and A. Zaks PDF
Proc. Amer. Math. Soc. 25 (1970), 559-562
Rings having solvable adjoint groups
P. B. Bhattacharya and S. K. Jain PDF
Proc. Amer. Math. Soc. 25 (1970), 563-565
An imbedding problem
J. W. Cannon and S. G. Wayment PDF
Proc. Amer. Math. Soc. 25 (1970), 566-570
Liapunov fundtions and global existence without uniqueness
Stephen R. Bernfeld PDF
Proc. Amer. Math. Soc. 25 (1970), 571-577
On $4/n=1/x+1/y+1/z$
William A. Webb PDF
Proc. Amer. Math. Soc. 25 (1970), 578-584
Subalgebras of $L_{\infty }$ of the circle group
Leon Brown PDF
Proc. Amer. Math. Soc. 25 (1970), 585-587
Some results concerning hyperbolic manifolds
Peter Kiernan PDF
Proc. Amer. Math. Soc. 25 (1970), 588-592
Graph closures and metric compactifications of $N$
A. K. Steiner and E. F. Steiner PDF
Proc. Amer. Math. Soc. 25 (1970), 593-597
Two theorems on Riemann surfaces with noncyclic automorphism groups.
Robert D. M. Accola PDF
Proc. Amer. Math. Soc. 25 (1970), 598-602
On the ideals of strictly singular and inessential operators
William Pfaffenberger PDF
Proc. Amer. Math. Soc. 25 (1970), 603-607
Irregularities of distribution. V
Wolfgang M. Schmidt PDF
Proc. Amer. Math. Soc. 25 (1970), 608-614
Groups with an irreducible character of large degree are solvable
Frank DeMeyer PDF
Proc. Amer. Math. Soc. 25 (1970), 615-617
A proof of Whitman’s representation theorem for finite lattices
S. K. Thomason PDF
Proc. Amer. Math. Soc. 25 (1970), 618-619
A note on the Brauer-Speiser theorem
Burton Fein PDF
Proc. Amer. Math. Soc. 25 (1970), 620-621
Maximal $C^{\ast }$-subalgebras of a Banach algebra
Ellen Torrance PDF
Proc. Amer. Math. Soc. 25 (1970), 622-624
Well-known $\textrm {LCA}$ groups characterized by their closed subgroups
D. L. Armacost PDF
Proc. Amer. Math. Soc. 25 (1970), 625-629
Cyclotomic splitting fields
Murray M. Schacher PDF
Proc. Amer. Math. Soc. 25 (1970), 630-633
Extension of a result of Dieudonné
J. M. Worrell and H. H. Wicke PDF
Proc. Amer. Math. Soc. 25 (1970), 634-637
Degrees of sums in a separable field extension
I. M. Isaacs PDF
Proc. Amer. Math. Soc. 25 (1970), 638-641
Property $P_{3}$ and the union of two convex sets
E. O. Buchman PDF
Proc. Amer. Math. Soc. 25 (1970), 642-645
A characterization of covering dimension for collectionwise normal spaces
James Austin French PDF
Proc. Amer. Math. Soc. 25 (1970), 646-649
Atomic and nonatomic measures
Roy A. Johnson PDF
Proc. Amer. Math. Soc. 25 (1970), 650-655
A comparison theorem for conjugate points of general selfadjoint differential equations
Kurt Kreith PDF
Proc. Amer. Math. Soc. 25 (1970), 656-661
Primary factorization in a weak Bezout domain
R. A. Beauregard and R. E. Johnson PDF
Proc. Amer. Math. Soc. 25 (1970), 662-665
Application of Liapunov theory to boundary value problems
J. H. George and W. G. Sutton PDF
Proc. Amer. Math. Soc. 25 (1970), 666-671
A note on quantum probability spaces
Tibor Neubrunn PDF
Proc. Amer. Math. Soc. 25 (1970), 672-675
The connection between $P$-fractions and associated fractions
Arne Magnus PDF
Proc. Amer. Math. Soc. 25 (1970), 676-679
Unit groups of infinite abelian extensions
Warren May PDF
Proc. Amer. Math. Soc. 25 (1970), 680-683
On the absolute Nörlund summability factors of infinite series
S. R. Singh PDF
Proc. Amer. Math. Soc. 25 (1970), 684-689
Divergence of interpolation polynomials in the complex domain
P. J. O’Hara PDF
Proc. Amer. Math. Soc. 25 (1970), 690-697
Inequalities for a symmetric elliptic integral
B. C. Carlson PDF
Proc. Amer. Math. Soc. 25 (1970), 698-703
Some strengthenings of the Ulam nonmeasurability condition
S. Mrówka PDF
Proc. Amer. Math. Soc. 25 (1970), 704-711
Curvature forms for 2-manifolds
N. R. Wallach and F. W. Warner PDF
Proc. Amer. Math. Soc. 25 (1970), 712-713
An extension of Hartogs’ theorem for domains whose boundary is not smooth
David G. Schaeffer PDF
Proc. Amer. Math. Soc. 25 (1970), 714-715
Finite linear groups containing an irreducible solvable normal subgroup
David L. Winter PDF
Proc. Amer. Math. Soc. 25 (1970), 716